Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/242037
Type: Artigo
Title: G-identities for the Lie algebra sl2 (C)
Author: Koshlukov, Plamen
, Mortari, Alda Dayana Mattos
Abstract: In this paper we study the G-identities for the Lie algebra sl(2)(C) over the complex field C. If sl(2)(C) is acted on faithfully by a finite group G then G is isomorphic to one of the following groups: C-n, D-n, A(4), S-4, A(5). Here C-n is the cyclic group of order n, D-n is the dihedral group (of order 2n), A(n) and S-n stand for the alternating and for the symmetric group permuting n letters, respectively. In each one of the above cases we describe a basis of the G-identities for sl(2)(C). In order to do that we use the explicit form of the graded identities for sl(2)(C) as well as properties of the group algebras of the corresponding groups. The same problem for the associative algebra M-2(C) of the 2 x 2 matrices was settled by A. Berele in 2004. (C) 2014 Elsevier B.V. All rights reserved.
In this paper we study the G-identities for the Lie algebra sl(2)(C) over the complex field C. If sl(2)(C) is acted on faithfully by a finite group G then G is isomorphic to one of the following groups: C-n, D-n, A(4), S-4, A(5). Here C-n is the cyclic gr
Subject: Lie, Álgebra de
Identidade polinomial
Grupos finitos
Álgebras associativas
Country: Países Baixos
Editor: Elsevier
Citation: G-identities For The Lie Algebra Sl(2)(c). Elsevier Science Bv, v. 219, p. 2381-2395 JUN-2015.
Rights: Fechado
Identifier DOI: 10.1016/j.jpaa.2014.09.005
Address: http://www.sciencedirect.com/science/article/pii/S0022404914002436
Date Issue: 2015
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
000349594400025.pdf505.32 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.